# SDR C2XA08SH010

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 14,024 hours, 7,496 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: N6THKC51000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK, LT LOWER AILERON SHROUD HAS CORRODED BONDING PLATE.  MX REPAIRED LT LOWER AILERON SHROUD IAW EC5750-01315.  THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE.
